gynecologist-icon
Lower adbominal pain
I have been having lower abdominal pain for a week now I have white vaginal discharge along with itching around the private parts (not inside) I have been having an antibiotic for a week (Nitrofurantoin 100mg) but my situation is better but still kind of same
38 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You would need treatment for this with a combination of Medicines as nitrofurantoin alone may not be of any help ,for details on Medications get back on a direct Consulting for further advice on this
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.